# SDR 96ZZZM657

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31031
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1115
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Lockout
- Condition: Tripped
- Location: Rt Le Slats
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH, LEADING EDGE SLATS WOULD NOT EXTEND.  RESET RIGHT SLAT ASYMMETRY LOCKOUT.  OPERATIONAL CHECK NORMAL.  (M)
